http://dspace.bsu.edu.ru/handle/123456789/4564
Название: | On a nonlocal problem in function theory |
Авторы: | Kovaleva, L. A. Soldatov, A. P. |
Ключевые слова: | mathematics mathematical analysis nonlocal problem nonlocal boundary value problems boundary conditions unique solvability |
Дата публикации: | 2010 |
Библиографическое описание: | Kovaleva L.A. On a nonlocal problem in function theory / L.A. Kovaleva, A.P. Soldatov ; Belgorod State University // Differential equations. - 2010. - Vol.46, N3.-P. 400-414. |
Краткий осмотр (реферат): | We consider nonlocal boundary value problems for three harmonic functions each of which is defined in its own domain. A contact condition is posed on the common part of the boundaries of these domains, and the Dirichlet or Neumann data (or mixed boundary conditions) are given on the remaining parts of the boundary. We prove the unique solvability of these problems |
URI (Унифицированный идентификатор ресурса): | http://dspace.bsu.edu.ru/handle/123456789/4564 |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages) |
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
Kovaleva_On a nonlocal problem.pdf | 268.34 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.